Alert archive / West Virginia / Winter Storm Watches in 2021
Winter Storm Watch 1, NWS Charleston, WV
NWS Charleston, WV issued this winter storm watch at Jan 29, 2021, 2:23 PM EST for 6 counties in West Virginia. It took effect at Jan 30, 2021, 10:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 29, 2021, 2:23 PM EST (19:23 UTC)
- In effect from
- Jan 30, 2021, 10:00 PM EST
- Expired
- Jan 30, 2021, 12:28 PM EST
- In force
- Issued by
- NWS Charleston, WV
Counties Fayette County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Webster County, WV
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393 WWUS41 KRLX 291923 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 223 PM EST Fri Jan 29 2021 WVZ516-518-520-522>526-300330- /O.NEW.KRLX.WS.A.0001.210131T0300Z-210201T1800Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, Marlinton, Elkins, and Harman 223 PM EST Fri Jan 29 2021 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 3 to 5 inches and ice accumulations of around one tenth of an inch possible. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...From Saturday evening through Monday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Ice accumulations will be mainly confined to the highest ridges, especially along their upper eastern slopes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ ROCHE
5 follow-up statements
008 WWUS41 KRLX 292113 AAA WSWRLX URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Charleston WV 413 PM EST Fri Jan 29 2021 WVZ516-518-520-522>526-300400- /O.EXT.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, Marlinton, Elkins, and Harman 413 PM EST Fri Jan 29 2021 ...WINTER STORM WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... * WHAT...Heavy mixed precipitation possible. Over 5 inches of snow possible and ice accumulations of over a tenth of an inch possible. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Travel could be very difficult. * ADDITIONAL DETAILS...This is a highly variable situation. If more freezing rain than expected occurs, then snow amounts will be lower. If more snow occurs than expected, then ice amounts will be much lower. Regardless, travel impacts are likely for portions of the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ HART
304 WWUS41 KRLX 300236 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 936 PM EST Fri Jan 29 2021 WVZ516-518-520-522>526-301200- /O.CON.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, Marlinton, Elkins, and Harman 936 PM EST Fri Jan 29 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... * WHAT...Heavy mixed precipitation possible. Over 6 inches of snow possible and ice accumulations of over a tenth of an inch possible. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Travel could be very difficult. * ADDITIONAL DETAILS...This is a highly variable situation. If more freezing rain than expected occurs, then snow amounts will be lower. If more snow occurs than expected, then ice amounts will be much lower. Regardless, travel impacts are likely for portions of the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ HART
545 WWUS41 KRLX 300843 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 343 AM EST Sat Jan 30 2021 OHZ066-067-075-076-301645- /O.NEW.KRLX.WW.Y.0009.210131T0000Z-210131T1500Z/ Perry-Morgan-Athens-Washington- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, and Belpre 343 AM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Perry, Morgan, Athens and Washington Counties. * WHEN...From 7 PM this evening to 10 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. Periods of reduced visibility may occur while snow is falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ OHZ083>087-301645- /O.NEW.KRLX.WW.Y.0009.210131T0000Z-210131T1200Z/ Jackson OH-Vinton-Meigs-Gallia-Lawrence OH- Including the cities of Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, and South Point 343 AM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SUNDAY... * WHAT...Wet snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Jackson OH, Vinton, Meigs, Gallia and Lawrence OH Counties. * WHEN...From 7 PM this evening to 7 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. Periods of reduced visibility may occur while snow is falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ WVZ516-518-520-522>526-301645- /O.CON.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, Marlinton, Elkins, and Harman 343 AM EST Sat Jan 30 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... * WHAT...Heavy mixed precipitation possible. Over 6 inches of snow possible and ice accumulations of over a tenth of an inch possible. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Travel could be very difficult. * ADDITIONAL DETAILS...This is a highly variable situation. If more freezing rain than expected occurs, then snow amounts will be lower. If more snow occurs than expected, then ice amounts will be much lower. Regardless, travel impacts are likely for portions of the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
120 WWUS41 KRLX 300937 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 437 AM EST Sat Jan 30 2021 WVZ516-518-520-523-524-301745- /O.UPG.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ /O.NEW.KRLX.WS.W.0002.210131T0300Z-210201T0300Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Northwest Pocahontas-Southeast Pocahontas- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, and Marlinton 437 AM EST Sat Jan 30 2021 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 3 to 5 inches and ice accumulations of up to two tenths of an inch. Winds gusting as high as 35 mph. * WHERE...Southeast Raleigh, Southeast Fayette, Southeast Nicholas, Northwest Pocahontas and Southeast Pocahontas Counties. * WHEN...From 10 PM this evening to 10 PM EST Sunday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ OHZ066-067-075-076-301745- /O.CON.KRLX.WW.Y.0009.210131T0000Z-210131T1500Z/ Perry-Morgan-Athens-Washington- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, and Belpre 437 AM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Perry, Morgan, Athens and Washington Counties. * WHEN...From 7 PM this evening to 10 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. Periods of reduced visibility may occur while snow is falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ OHZ083>087-301745- /O.CON.KRLX.WW.Y.0009.210131T0000Z-210131T1200Z/ Jackson OH-Vinton-Meigs-Gallia-Lawrence OH- Including the cities of Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, and South Point 437 AM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SUNDAY... * WHAT...Wet snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Jackson OH, Vinton, Meigs, Gallia and Lawrence OH Counties. * WHEN...From 7 PM this evening to 7 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. Periods of reduced visibility may occur while snow is falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ WVZ522-525-526-301745- /O.CON.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ Southeast Webster-Northwest Randolph-Southeast Randolph- Including the cities of Elkins and Harman 437 AM EST Sat Jan 30 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... * WHAT...Heavy mixed precipitation possible. Over 6 inches of snow possible and ice accumulations of over a tenth of an inch possible. * WHERE...Portions of northeast and southeast West Virginia. * WHEN...From Saturday evening through Sunday evening. * IMPACTS...Travel could be very difficult. * ADDITIONAL DETAILS...This is a highly variable situation. If more freezing rain than expected occurs, then snow amounts will be lower. If more snow occurs than expected, then ice amounts will be much lower. Regardless, travel impacts are likely for portions of the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
088 WWUS41 KRLX 301728 WSWRLX URGENT - WINTER WEATHER MESSAGE National Weather Service Charleston WV 1228 PM EST Sat Jan 30 2021 WVZ516-518-520-523-524-310300- /O.CON.KRLX.WS.W.0002.210131T0300Z-210201T0300Z/ Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Northwest Pocahontas-Southeast Pocahontas- Including the cities of Beckley, Meadow Bridge, Richwood, Snowshoe, and Marlinton 1228 PM EST Sat Jan 30 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 8 inches and ice accumulations of up to one tenth of an inch. Winds gusting as high as 35 mph. * WHERE...Southeast Pocahontas, Southeast Nicholas, Northwest Pocahontas, Southeast Fayette and Southeast Raleigh Counties. * WHEN...From 10 PM this evening to 10 PM EST Sunday. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ WVZ522-525-526-310300- /O.UPG.KRLX.WS.A.0001.210131T0300Z-210201T0300Z/ /O.EXB.KRLX.WW.Y.0009.210131T0300Z-210201T0300Z/ Southeast Webster-Northwest Randolph-Southeast Randolph- Including the cities of Elkins and Harman 1228 PM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 2 to 4 inches and ice accumulations of up to one tenth of an inch. * WHERE...Southeast Webster, Northwest Randolph and Southeast Randolph Counties. * WHEN...From 10 PM this evening to 10 PM EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ WVZ010-011-020-030>032-039-040-310300- /O.EXB.KRLX.WW.Y.0009.210131T0300Z-210131T1500Z/ Pleasants-Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour- Including the cities of St. Marys, Belmont, Paden City, Sistersville, Middlebourne, West Union, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, and Belington 1228 PM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 2 to 3 inches and ice accumulations of a light glaze. * WHERE...Portions of central and northern West Virginia. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ WVZ034-515-517-519-521-310300- /O.EXB.KRLX.WW.Y.0009.210131T0300Z-210201T0300Z/ Wyoming-Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- Including the cities of Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 1228 PM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of 1 to 3 inches and ice accumulations of up to one tenth of an inch. * WHERE...Wyoming, Northwest Raleigh, Northwest Fayette, Northwest Nicholas and Northwest Webster Counties. * WHEN...From 10 PM this evening to 10 PM EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ OHZ066-067-075-076-310300- /O.CON.KRLX.WW.Y.0009.210131T0000Z-210131T1500Z/ Perry-Morgan-Athens-Washington- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, and Belpre 1228 PM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Athens, Washington, Morgan and Perry Counties. * WHEN...From 7 PM this evening to 10 AM EST Sunday. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$ OHZ083>087-310300- /O.CON.KRLX.WW.Y.0009.210131T0000Z-210131T1200Z/ Jackson OH-Vinton-Meigs-Gallia-Lawrence OH- Including the cities of Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, and South Point 1228 PM EST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SUNDAY... * WHAT...Wet snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Jackson OH, Meigs, Vinton, Lawrence OH and Gallia Counties. * WHEN...From 7 PM this evening to 7 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Additional information can be found at https://www.weather.gov/rlx as well as on our Facebook and Twitter pages. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Jan 29, 2:11 PM EST, 12 minutes earlier.
Area forecast discussion, Jan 29, 2:11 PM EST, 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 211 PM EST Fri Jan 29 2021 .SYNOPSIS... Clear and cold tonight with high pressure in control. Winter weather producer Saturday night/Sunday, snow showers Monday/early Tuesday. Warming beyond. && .NEAR TERM /THROUGH SATURDAY/... As of 1245 PM Friday... Any remaining stratocumulus quickly dissipates during remaining afternoon hours leaving mainly clear skies overnight. Should be a good radiation night tonight with light winds and dry surface dew points. Overnight lows across the Lowlands be generally 12-18F with single digits in the mountains. Mid and upper level cloudiness will be on the increase during the day Saturday ahead of an approaching southern stream warm front. Will likely see plenty of virga Saturday afternoon into Saturday evening with 10+C layer mean dew point depressions up to 10kft. Do have some precipitation beginning to sneak down to the surface through this dry layer across the southern coal fields at the end of the near term forecast. This should fall as mostly rain, however, with the previously mentioned dry air should see some very effective wetbulbing of low level temperature fields which could yield a little snow mixing in at times. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 209 PM Friday... A vertically stack low pressure system approaches the OH Valley from the west Saturday night. An associated warm front will spill precipitation across our area under southerly flow. At first, pcpn should start as rain across the northeast KY, extreme southwest VA and southern WV where H850 temperatures about 4C under southwest flow and sfc temperatures in the upper 30s will be warm enough for rain. However across the north, sfc temperatures will be at or below freezing where some freezing rain mix with rain can be anticipated. Expecting the warm wedge effect to win the temperature battle, more rain than snow or freezing rain can be expected under warm advection with southerly H850 winds. Model soundings show very dry air from the surface to H700 across the northern sections by 00Z Sunday. Expecting wet bulbing to take place an saturate the lower atmosphere by 06Z Sunday when the snow should start accumulating even across the central sections. Warm air aloft will continue through at least 00Z Monday providing mostly rain across the lowlands and rain/snow mix across the eastern mountains. However, by this time, cold air damming and southeast upslope can transition pcpn into freezing rain with considerably ice accumulations, especially along the eastern slopes. Will be issuing a winter storm watch for mixed pcpn with ice accumulations across our central mountains, and for ice and snow accumulations for our northeast mountains shortly. Later on, the low center crosses the area from west to east spreading cold air advection, eroding the warm wedge and turning pcpn to all snow. As the low pass by, winds turn north northwest activating the upslope effect across our northeast mountains adding snow accumulations there Monday afternoon and night. Snow showers tapper of early Tuesday as the low pressure departs to the east. However, it will remain cold with highs on Tuesday staying close to or below freezing. In agreement with WWD with 2 to 3 inches of snow across central portions of our CWA, with less accumulations to trace across the extreme south due to the warm wedge. Northern portions of southeast OH and WV can see 2 to 3 inches of snow, while the northeast mountains could see 6 to 8 inches in 48 hours. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 209 PM Friday... A cold surface high pressure builds strong Tuesday night through Thursday providing dry conditions. By the end of the week, a potent low pressure system moves from the central plains, northeast into the Great Lakes region. This system will bring a strong cold front with rain showers and perhaps thunderstorms to affect the area Thursday night into Friday. Warmer temperatures are expected ahead and along this later system into the end of the week. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 1245 PM Friday... VFR conditions expected through the next 24 hours. Mainly clear skies tonight with light northerly, then easterly winds. Upper level cloudiness will begin to increase during the day Saturday ahead of a southern stream system swinging through Saturday night into Sunday. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: None. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... IFR possible in snow or mixed wintry precipitation in the mountains Saturday night into Sunday, and with rain elsewhere Saturday night and Sunday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/JP NEAR TERM...JP SHORT TERM...ARJ LONG TERM...ARJ AVIATION...JP
Hazardous weather outlook, Jan 29, 11:12 AM EST, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1112 AM EST Fri Jan 29 2021 WVZ039-040-515>526-301615- Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1112 AM EST Fri Jan 29 2021 This Hazardous Weather Outlook is for portions of northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow Saturday night may bring light accumulations before mixing with and then changing to rain late Saturday night or Sunday morning. A Winter Weather Advisory may be needed. Upslope snow showers in the wake of the system early next week can bring light additional snow accumulations. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-083-084-301615- Perry-Morgan-Athens-Jackson OH-Vinton- 1112 AM EST Fri Jan 29 2021 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow Saturday night may bring light accumulations before mixing with and then changing to rain late Saturday night or Sunday morning. A Winter Weather Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>034- 301615- Greenup-Carter-Boyd-Lawrence KY-Washington-Meigs-Gallia-Lawrence OH- Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge- Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell- Wyoming- 1112 AM EST Fri Jan 29 2021 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow Saturday night may bring light accumulations before mixing with and then changing to rain late Saturday night or Sunday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
Nearby
Winter Storm Watches in West Virginia, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.